# SDR IPXA10660759

- Difficulty date: June 24, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW HANDLE REQUIRES EXCESSIVE FORCE TO OPERATE.     ADJUSTED F/O SLIDING WINDOW IAW 56-11-02-5. OPS NORMAL. NOTE:  WINDOW HEAT TERMINAL WAS NOT DISTURBED.
